Hermite-hadamard type mean square integral inequalities for stochastic processes whose twice mean square derivative are generalized η-convex.

Miguel Vivas-Cortez, Artion Kashuri, Carlos García, Jorge E.Hernández Hernández

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In the present work, a new concept of generalized convexity (i.e. generalized η-convexity) is established and applied to stochastic process. Using the aforementioned concept, some new Hermite-Hadamard type inequalities for stochastic processes are found. From these results, some other inequalities for convex stochastic processes and s-convex stochastic processes in the first sense are deduced. Some Lemmas are introduced and the classical Holder and power mean inequalities are used as tools for the development of the main results.

Original languageEnglish
Pages (from-to)493-502
Number of pages10
JournalApplied Mathematics and Information Sciences
Volume14
Issue number3
DOIs
StatePublished - 1 May 2020

Bibliographical note

Publisher Copyright:
© 2020 NSP.

Keywords

  • Generalized η-convex stochastic processes
  • Hermite-hadamard inequality
  • Mean square integral inequalities

Fingerprint

Dive into the research topics of 'Hermite-hadamard type mean square integral inequalities for stochastic processes whose twice mean square derivative are generalized η-convex.'. Together they form a unique fingerprint.

Cite this